# SDR SI3R99011

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Washer
- Part number: 7895781
- Condition: Broken
- Location: Gearcase
- Part time: 14,790 hours
- Component: 5074T51G10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF GEARCASE, RIGHT IDLER FORWARD TAB WASHER WAS FOUND BROKEN.  OIL PUMP HOUSING HAS SOME DAMAGE.  HSS SO NR 251671 SO.  CUST:  SIMMONS A/L.  (X)
